Journal Article

<i>Altmann v. Austria</i> and the Retroactivity of the Foreign Sovereign Immunities Act

Carlos M. Vázquez

in Journal of International Criminal Justice

Volume 3, issue 1, pages 207-223
Published in print March 2005 | ISSN: 1478-1387
Published online March 2005 | e-ISSN: 1478-1395 | DOI: http://dx.doi.org/10.1093/jicj/3.1.207
Altmann v. Austria and the Retroactivity of the Foreign Sovereign Immunities Act

Show Summary Details

Journal Article.  0 words. 

Subjects: Criminal Law ; International Law

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.